# SDR 03FDEA01106

- Difficulty date: July 17, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-70982 LEFT I/B FLAP-HINGE ASSY ATTACHING LUG REWORK.  CLOSING ACTION ON 07/17/03, ON N/R S00017.  COMPLIED WITH EA NR 8-5740-70982, LEFT I/B  FLAP-HINGE ASSY ATTACHING LUG REWORK.
